# SDR IXXA20180604026

- Difficulty date: May 12, 2018
- Submitted: June 4, 2018
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 70,025 hours, 20,137 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: 175T200013
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB DELAMINATED ON THE LT SIDE VSS 205.3.  REPAIRED THE VERTICAL STAB IAW REA 47322REA 01, AND SRM 51-57-10.  AIRCRAFT GROUNDED FOR SCHEDULED MAINTENANCE.
